Grasscity - Cyber Week Sale - up to 50% Discount

Having strange reactions to the herb lately

Discussion in 'General' started by ajj1996, Jan 3, 2013.

  1. Howdy, first post here b/c couldn't find old password.
    Anyways, I've been toking for about 3 years now and in the past couple of months almost every time I burn, I've been getting weird reactions which include:

    -Random tingling
    -Spacey feeling in legs (hard to explain, but feel like I have less control of my legs)
    -very loud ringing
    -auditory hallucinations
    -extreme paranoia
    -blood pounding in my
    Head
    -Bad visual snow

    So with the combination of all these weird effects, what would you guys say is c causing these problems? Should I stop smoking? Anyone have an similar reactions? Post you thoughts.
     
  2. What was your old account, man? Can't you make an attempt to recover it?

    In terms of your smoking issue, I'd suggest either..

    A) Take a T-break
    or..
    B) Smoke less.

    Also make sure the circumstances in which you are toking don't allow you to be placed in an unwanted position of stress.
     
  3. I'm locked out of that email -.-
     
  4. Hey man, it happens. I remember I used to feel something similar even though I'd been smoking for 5 years. Have you taken a really long break from smoking recently? Cause that's what happened to me. Just try to ease your way back into it. Smoke only 1 hit at a time if necessary.
     
  5. Nope, it's been a while since I took a T break.
     

Share This Page